# SDR SWAA2022042897382

- Difficulty date: April 24, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 43,125 hours, 26,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF COMPARTMENT / [01] REINSTALLED L1 DOORSLIDE PACK IAW AMM 25-66-01
